# SDR GTIA2021071235868

- Difficulty date: July 11, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N634NK
- Make and model: Airbus A320-232
- Aircraft serial: 6370
- Aircraft time: 23,783 hours, 10,659 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AT FL350, FA'S REPORTED A BURNING SMELL MIXED WITH GAS FUMES COMING FROM THE AFT 10 ROWS OF THE AIRCRAFT. SMELL WAS DESCRIBED AS BURNING POPCORN..RAN PROCEDURE, SHUT X BLEED AND TURNED PACK 2 OFF, SMELL WENT AWAY AFTER 5 MINUTES. ( PACKS A320 WITH MOD 312-PERFORMED LEVEL A DECONTAMINATION OF THE ECS IAW AMM 21-00-00.NO ODOR DETECTED. AS A PRECAUTION R&R BOTH RECIRCULATION FILTERS IAW AMM 21-21-41.THIS CLEARS DMI 2729123-1 PLACARD REMOVED MOC NOTIFIED. DMI LOG UPDATED
